On the discriminant locus of an ample and spanned line bundle.
Journal für die reine und angewandte Mathematik, Tome 477 (1996), pp. 199-219
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Del Pezzo manifold, hyperplane section, polarized manifold, ample line bundle, discriminant locus, singular elements of the linear system, degeneracy loci, adjunction, nefness
@article{JRAM_1996__477_153842,
author = {A.J. Sommese and M. Palleschi and A. Lanteri},
title = {On the discriminant locus of an ample and spanned line bundle.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {199--219},
year = {1996},
volume = {477},
zbl = {0851.14002},
url = {http://geodesic.mathdoc.fr/item/JRAM_1996__477_153842/}
}
TY - JOUR AU - A.J. Sommese AU - M. Palleschi AU - A. Lanteri TI - On the discriminant locus of an ample and spanned line bundle. JO - Journal für die reine und angewandte Mathematik PY - 1996 SP - 199 EP - 219 VL - 477 UR - http://geodesic.mathdoc.fr/item/JRAM_1996__477_153842/ ID - JRAM_1996__477_153842 ER -
A.J. Sommese; M. Palleschi; A. Lanteri. On the discriminant locus of an ample and spanned line bundle.. Journal für die reine und angewandte Mathematik, Tome 477 (1996), pp. 199-219. http://geodesic.mathdoc.fr/item/JRAM_1996__477_153842/